U.S. doctors online nowAsk doctors free
India
A 63-year-old female asked:

side effects on liver and kidney or on harmonal balnce due to tb medication.is obesity a side effect of tb medication?

1 doctor answer1 doctor weighed in
Dr. Manohar Ahuja
Nephrology and Dialysis 41 years experience
No: No, TB medicines don't cause weight gain, it may though but only if corticosteroids were used as part of treatment of tb!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.